A realistic exponential estimate for a paradigm hamiltonian
Annales de l'I.H.P. Physique théorique, Volume 51 (1989) no. 2, p. 199-219
@article{AIHPA_1989__51_2_199_0,
     author = {Lochak, Pierre and Porzio, Anna},
     title = {A realistic exponential estimate for a paradigm hamiltonian},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {51},
     number = {2},
     year = {1989},
     pages = {199-219},
     zbl = {0699.70021},
     mrnumber = {1033617},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1989__51_2_199_0}
}
Lochak, P.; Porzio, A. A realistic exponential estimate for a paradigm hamiltonian. Annales de l'I.H.P. Physique théorique, Volume 51 (1989) no. 2, pp. 199-219. http://www.numdam.org/item/AIHPA_1989__51_2_199_0/

[A] V.I. Arnold, Instability of Dynamical Systems with Several Degrees of Freedom, Sov. Mat. Doklady, Vol. 5, 1964. | Zbl 0135.42602

[B G G] G. Benettin, A. Giorgilli and L. Galgani, A Proof of Nekhoroshev Theorem for the Stability Times in Nearly Integrable Hamiltonian Systems, Celestial Mechanics, Vol. 37, 1985. | MR 830795 | Zbl 0602.58022

[B G] G. Benettin and G. Gallavotti, Stability of Motion Near Resonances in Quasi Integrable Halmiltonian Systems, J. Stat. Phys., Vol. 44, 1986. | MR 857061 | Zbl 0636.70018

[G D F G S] A. Giorgilli, A. Delshams Valdes, E. Fontich, E. Galgani and C. Simo, Effective Stability for an Hamiltonian System Near Elliptic Equilibrium Point with an Application to the Restricted Three Bodies Problem, J. Diff. Eq., Vol. 77, 1989. | Zbl 0675.70027

[Cel Ch] A. Celletti and L. Chierchia, Construction of Analytic KAM Surfaces and Effective Stability Bounds, Comm. Math. Phys., Vol. 118, 1988. | MR 954678 | Zbl 0657.58032

[Es] D. Escande, Phys. Reports 1985.

[E D] D. Escande and F. Doveil, J. Stat. Phys., Vol. 26, 1981. | MR 643709

[G G] L. Galgani and A. Giorgilli, Rigorous Estimates for the Series Expansions of Hamiltonian Perturbation Theory, Celestial Mechanics, Vol. 37, 1985. | MR 838181

[G] G. Gallavotti, Meccanica elementare Boringhieri, 1980.

[Gre] Greene, J. Math. Phys., Vol. 20, 1979.

[Khi] A. Khinchin, Continued fractions, Chicago, 1964. | MR 161833 | Zbl 0117.28601

[N] A. Neistadt, On the Separation of Motions in Systems with Rapidly Rotating Phase, J. Appl. Math. Mech., Vol. 48, 1984. | MR 802878 | Zbl 0571.70022

[Nekh] N. Nekhoroshev, An Exponential Estimate of the Time of Stability of Nearly Integrable Hamiltonian Systems, 1, Russ. Math. Surveys, Vol. 32, 1977; 2, Trudy Sem Petrov, Vol. 5, 1979. | MR 501140 | Zbl 0389.70028